# SDR COMA9610132

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil Seal
- Part number: 3022375
- Condition: Leaking
- Location: Lt Eng Gb
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE OIL PRESSURE DECREASING DURING FLIGHT.  ENGINE WAS SECURED AND FLIGHT DIVERTED.  REPLACED THE STARTER/GENERATOR DRIVE OIL SEAL.
